# SDR 97ZZZM520

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION ON NR 1 ENGINE FIXED COWL FORWARD SKIN.  CORROSION BETWEEN HEAT SHILL AND SKIN.  REMOVED FASTENERS AND SKIN.  FABRICATED NEW SKIN FROM 2024-T3 .032 INCH 21.75 INCH BY 30.5 INCH.  DRILLED, COUNTERSUNK AND DEBURRED.  ALODINED AND PRIMED NEW SKIN AND INSTALLED IAW SRM 51-30-2, 54-10-0, 51-10-2, 54-30-0 AND MM 51-20-11.
